# SDR JJBA20170225018

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,653 hours, 16,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGECNY EXIT LIGHT OVER ROW 18 INOPERATIVE.  SPLICED CONNECTING WIRES TO LIGHT. OPS CHECKED SAT.
